# SDR USAA011222

- Difficulty date: September 10, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH DEFORMED AREA 4 INCHES BY 4 INCHES, BETWEEN BS 1197 AND BS 1219, BETWEEN STRINGER 38R AND 39R.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLERS PER EA 85351 AND SRM 53-00-01 FIG 201.  (M)
